RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yang, D

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:30
Abstract pages:55
E-mail:

http://www.mathnet.ru/eng/person121000
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. D. Yang, L. Li, “Spacelike Submanifolds with Parallel Mean Curvature Vector in $S^{n+p}_{q}(1)$”, Math. Notes, 100:2 (2016), 298–308  mathnet  mathscinet  isi  scopus

Organisations
  • School of Mathematics, Liaoning University, Shenyang, China
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019